Miracle8x7 wrote: I tried if for 6 months out of desperation before developing erectile dysfunction. I believe Propecia is responsible in part to my Peyronie\'s Disease (medical studies prove it). You never know when you will experience side effects. It could be years down the road after you\'ve been off the drug for some time.
Holy crap - I didn\'t know you took this too! Same with me! My issues started a few months after I took the drug & I never connected them at all because it came on very slowly. I had NO penile injury or other risk factor for Peyronie\'s (especially age - it\'s very rare under 50). First there was ED, which I chalked up to stress... then a barely noticeable curve - chalked up to aging changes, then a big indentation (and freaked out) - and finally a significant curve. I blame propecia but ALSO there is increasing attention on quinolone antibiotics causing PD because they are already known (via a black box warning) to cause tendon damage. The Peyronie\'s board is full of young guys w/ no risk factors who took quinolones.
medilook wrote: Mustang - have u personally taken the drug?
Yes, about 8 years ago for about one year when I noticed my sex drive was down and my orgasms were weak. It worked for hair loss but messed up my sex drive. At that time, I never heard of that medicine having such an effect, I just related it to my problems and I stopped it. Took me a long time to get better, I will never know if it permanently effected me or not...Now we know the truth...Those F...ers!
Yeah. I had a transplant. No more Propecia was taken. I\'ve since lost more hair and my crown was almost completely bald. I shaved that shit off! Ironically, my wife thinks its super sexy on me. Hair-loss in men (androgenic alopecia) is androgen related be it prostaglandin, DHT, Testosterone, etc. Why on earth would you inhibit what makes you a man? I too was told that it was harmless years ago. I knew enough about endocrinology to know that it wasn\'t a good idea. I tried if for 6 months out of desperation before developing erectile dysfunction. I believe Propecia is responsible in part to my Peyronie\'s Disease (medical studies prove it). You never know when you will experience side effects. It could be years down the road after you\'ve been off the drug for some time. What good is a full head of hair if you land a girl and then can\'t perform? Try using a topical DHT inhibitor if it bothers you that bad but for God\'s sake, never take that poison. Some men will never have sex again due to it. Some have committed suicide. Screw that! It\'s only hair. I\'m not going to waste all day telling you just how bad a drug finasteride is... But don\'t come crying when your junk shrinks and you have no libido...
A transplant is the best solution at present. Systemically inhibiting any androgen will have horrific consequences.